# SDR SWAA2013120923071

- Difficulty date: November 30, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 65,602 hours, 54,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CHEM MILL UPPER SKIN CRACKED AT BS 500B + 13, STRINGER 26L.  REPAIRED SKIN IAW SRM.
